# SDR CA091111002

- Difficulty date: November 1, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,140 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 734382D
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A REFUEL SNAG, ONE END OF THE LT NR 7 FLAP PRIMARY TORQUE TUBE WAS FOUND WITH EXTENSIVE DAMAGE.  ELONGATED HOLES WHERE OBSERVED AT THE JUNCTION OF THE TUBE AND SPLINED SHAFT.  LOOSE FASTENERS HAVE LIKELY CAUSED THE DAMAGE.  THE TORQUE TUBE ASSY WAS REPLACED AND THE ACFT RETURNED INTO SERVICE.
